# SDR SCNA95193

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Indicator
- Part number: 199821001
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-3 DOOR SLIDE WOULD NOT TEST.  REPLACED THE R-3 DOOR TEST INDICATOR AND SLIDE TESTED GOOD PER MM 25-61-03.
